# SDR DXTA2021090748230

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 12,189 hours, 9,394 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR: WITH THE APU RUNNING AND APU BLEED AIR ON, THERE IS A STRONG DIRTY SOCK ODOR IN THE CABIN. THE ODOR SEEMS WORSE AT THE BACK OF THE CABIN.  POWERED UP AIRCRAFT AND RAN APU AND NOTICED A SLIGHT ODOR IN THE COCKPIT. POWERED DOWN AIRCRAFT AND BEGAN O REMOVE THE WATER SEPARATOR. REMOVED THE CONDENSER BAG AND INSTALLED NEW CONDITION CONDENSER SOCK. INSTALLED PREVIOUSLY REMOVED WATER SEPARATOR AND BEGAN THE BURN OUT PROCESS. AFTER ABOUT 30 MINUTES FOR PERFORMING THE BURNOUT PROCESS FOUND THE ODD ODOR TO DISSIPATE. POWERED DOWN AIRCRAFT AND RETURNED IT TO ORIGINAL CONDITION. ALL WORK PERFORMED IAW CE-560XLS AMM CH 21-51-00
